# SDR SWIA20240808604

- Difficulty date: June 4, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20L BETWEEN FRAMES FS 421.00 AND FS 379.00 IS CORRODED.     (C-CHECK RO 8/4/2024)    REPAIRED STRINGER 20L BETWEEN FRAMES FS 421 AND FS 379.00 REF CRJ700 SRM TASK 53-00-03-201-001-A01 AND MHI RJ REO 670-53-21-2408 REV. -- DATED 2024-06-07 DWG# SH670-31406 REV A. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
